# SDR GTIA050230

- Difficulty date: July 24, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MID PIT, SKIN GOUGED/DENTED AT STATION 540 BETWEEN LONGERONS 26L AND 27L.  DAMAGED AREA FOUND, OUT OF LIMITS AT STATION 540 BETWEEN 26L AND 27L.  CUT OUT DAMAGED AREA.  FABRICATED FINGER DOUBLER, TREATED, PRIMED AND INSTALLED REPAIR DOUBLER.  (M)
